Electron. J. Diff. Equ., Vol. 2013 (2013), No. 269, pp. 1-9.

Value distribution of difference polynomials of meromorphic functions

Yong Liu, Xiaoguang Qi, Hongxun Yi

In this article, we study the value distribution of difference polynomials of meromorphic functions, and obtain some results which can be viewed as discrete analogues of the results given by Yi and Yang [11]. We also consider the value distribution of

Submitted June 18, 2013. Published December 5, 2013.
Math Subject Classifications: 30D35, 39B12.
Key Words: Meromorphic function; difference polynomial; uniqueness; finite order.

Show me the PDF file (209 KB), TEX file, and other files for this article.

Yong Liu
Department of Mathematics
Shaoxing College of Arts and Sciences
Shaoxing, Zhejiang 312000, China
email: liuyongsdu@aliyun.com
Xiaoguang Qi
Department of Mathematics, Jinan University
250022 Jinan Shandong, China
email: xiaoguangqi@yahoo.cn
Hongxun Yi
School of Mathematics, Shandong University
250100 Jinan Shandong, China
email: hxyi@sdu.edu.cn

Return to the EJDE web page